Mathematische Annalen

, Volume 291, Issue 1, pp 75–86 | Cite as

Isoperimetric inequalities and identities fork-dimensional cross-sections of convex bodies

  • Eric L. Grinberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bertrand, J.L.F.: J. Liouville7, 215–216 (1842)Google Scholar
  2. 2.
    Blaschke, W.: Über affine Geometrie. Leipz. Ber.21, 330–335 (1918)Google Scholar
  3. 3.
    Burago, Y.D., Zalgaller, V.A.: Geometric inequlities. Berlin Heidelberg New York: Springer 1988Google Scholar
  4. 4.
    Burton, G.R.: Sections of convex bodies. J. Lond. Math. Soc.12, 331–336 (1975/76)Google Scholar
  5. 5.
    Busemann, H.: Volume in terms of concurrent cross-sections. Pac. J. Math.3, 1–12 (1953)Google Scholar
  6. 6.
    Busemann, H.: The geometry of geodesics. New York: Academic Press 1955Google Scholar
  7. 7.
    Federer, H.: Geometric measure theory. Berlin Heidelberg New York: Springer 1969Google Scholar
  8. 8.
    Furstenberg, H., Tzkoni, I.: Spherical harmonics and integral geometry. Isr. J. Math.10, 327–338 (1971)Google Scholar
  9. 9.
    Grinberg, E.: Inst. Haut. Etud. Sci. Preprint IHES/M/86/28 (1986)Google Scholar
  10. 10.
    Guggenheimer, H.: Global and local convexity, applicable geometry. Huntington, NY: Kreiger 1977Google Scholar
  11. 11.
    Guggenheimer, H.: A formula of Furstenberg-Tzkoni type. Isr. J. Math.14, 281–282 (1973)Google Scholar
  12. 12.
    Lutwak, E.: Inequalities for Hadwiger's harmonic quermassintegrals. Math. Ann.280, 165–175 (1988)Google Scholar
  13. 13.
    Lutwak, E.: Intersection bodies and dual mixed volumes. Adv. Math.71, 232–261 (1988).Google Scholar
  14. 14.
    Lutwak, E.: A general isepiphanic inequality. Proc. Am. Math. Soc.90, 415–421 (1984)Google Scholar
  15. 15.
    Miles, R.E.: A simple derivation of a formula of Furstenberg and Tzkoni. Adv. Appl. Probab.3, 353–382 (1971); Isr. J. Math.14, 278–280 (1973)Google Scholar
  16. 16.
    Petty, C.M.: Isoperimetric problems, in: Proc. Conf. Convexity and Combinatorial Geometry (U. Oklahoma, 1971), pp. 26–41 (1972)Google Scholar
  17. 17.
    Santaló, L.: Integral geometry probability. Encyclopedia of Mathematics Reading, Mass.: Addison-Wesley 1976Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Eric L. Grinberg
    • 1
  1. 1.Temple UniversityPhiladelphiaUSA

Personalised recommendations